# SDR FDEA2018110983129

- Difficulty date: November 8, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NEA621319
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE SKIN AT STA. 1156 HAS A .400 IN. CRACK AT THE AFT FASTENER HOLE   COMMON TO THE TEE CAP (2 FASTENERS ABOVE LONGERON 39R) PROPAGATING AFT TO THE   EDGE OF SKIN PANEL. (MARKED) WORKED I.A.W E.A # 8-5310-T0343606 (FUSELAGE-MAINFRAME-FUSELAGE SKIN AND FRAME AT   STATION 1156, L-37 AND JUST ABOVE L-39, R/H/S-REPAIR)
